# SDR CALA2025112511444

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 81,163 hours, 35,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: D521104962000
- Condition: Dented
- Location: Zone 800
- Part time: 81,163 hours, 35,494 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER AFT CORNER OF DOOR 1L.  DENT MEASURES 3" X 1.5" AND IS .015" DEEP.  LOCATED AT BOTTOM RT CORNER OF DOOR.  1" UP FROM BOTTOM AND 6" IN FROM AFT EDGE. APPLIED DENT DOT WITH LOG PAGE #.  REF. SRM 52-00-00-283-002 FIG 2.  REPAIR AT OR BEFORE 200 FC (FH NOT RELEVANT). DMG RE-SUBMIT AS A DIP FOR 200 CYCLES. DENT MEASURES 3" X 1.5" AND IS .015" DEEP.  LOCATED AT BOTTOM RH CORNER OF DOOR.  1" UP FROM BOTTOM AND 6" IN FROM AFT EDGE.. REF SRM 52-10-00-283-002 AND 52-00-00-283-002, FIG 2.  REPAIR AT OR BEFORE 200 FC (FH NOT RELEVANT) DAMAGE WITHIN ALLOWABLE LIMITS REF. SRM 52-00-00-283-002, FIG 2 CARRY APPROVED PER SRM 52-00-00-283-002. ACCOMPLISH REPAIR WITHIN 200 FLIGHT CYCLES. THE CURRENT PTC IS 35,296.
